Mark Pollicott
Mark Pollicott
Professor of Mathematics, Warwick University
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Zeta functions and the periodic orbit structure of hyperbolic dynamics
W Parry, M Pollicott
Astérisque 187 (188), 1-268, 1990
10751990
Dynamical systems and ergodic theory
M Pollicott, M Yuri
Cambridge Univ Pr, 1998
3371998
On the rate of mixing of Axiom A flows
M Pollicott
Inventiones mathematicae 81 (3), 413-426, 1985
2901985
An analogue of the prime number theorem for closed orbits of Axiom A flows
W Parry, M Pollicott
Annals of mathematics, 573-591, 1983
2831983
Meromorphic extensions of generalised zeta functions
M Pollicott
Inventiones Mathematicae 85 (1), 147-164, 1986
2011986
Lectures on ergodic theory and Pesin theory on compact manifolds
M Pollicott
Cambridge Univ Pr, 1993
1861993
The Hausdorff dimension of-expansions with deleted digits
M Pollicott, K Simon
american mathematical society 347 (3), 1995
143*1995
Anosov flows and dynamical zeta functions
P Giulietti, C Liverani, M Pollicott
Annals of Mathematics, 687-773, 2013
1272013
Multifractal analysis of Lyapunov exponent for continued fraction and Manneville–Pomeau transformations and applications to Diophantine approximation
M Pollicott, H Weiss
Communications in mathematical physics 207 (1), 145-171, 1999
1261999
Differentiability and analyticity of topological entropy for Anosov and geodesic flows
A Katok, G Knieper, M Pollicott, H Weiss
Inventiones mathematicae 98 (3), 581-597, 1989
1091989
A complex Ruelle-Perron-Frobenius theorem and two counterexamples
M Pollicott
Ergod. Th. & Dynam. Sys 4, 135-146, 1984
1091984
Exponential error terms for growth functions on negatively curved surfaces
M Pollicott, RM Sharp
American journal of mathematics 120 (5), 1019-1042, 1998
981998
Equilibrium states in negative curvature
F Paulin, M Pollicott, B Schapira
arXiv preprint arXiv:1211.6242, 2012
932012
Hausdorff dimension for randomly perturbed self affine attractors
T Jordan, M Pollicott, K Simon
Communications in mathematical physics 270 (2), 519-544, 2007
842007
Calculating Hausdorff dimension of Julia sets and Kleinian limit sets
O Jenkinson, M Pollicott
American Journal of Mathematics 124 (3), 495-545, 2002
832002
Computing the dimension of dynamically defined sets: E_2 and bounded continued fractions
O Jenkinson, M Pollicott
Ergodic Theory and Dynamical Systems 21 (5), 1429, 2001
822001
The dynamics of Schelling-type segregation models and a nonlinear graph Laplacian variational problem
M Pollicott, H Weiss
Advances in Applied Mathematics 27 (1), 17-40, 2001
742001
Escape rates for Gibbs measures
A Ferguson, M Pollicott
Ergodic Theory and Dynamical Systems 32 (3), 961-988, 2012
692012
Some applications of thermodynamic formalism to manifolds with constant negative curvature
M Pollicott
Advances in mathematics 85 (2), 161-192, 1991
651991
Maximal Lyapunov exponents for random matrix products
M Pollicott
Inventiones mathematicae 181 (1), 209-226, 2010
642010
The system can't perform the operation now. Try again later.
Articles 1–20